# SDR CALA9800789

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Wire
- Condition: Broken
- Location: Nr 2 Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CARGO FIRE BOTTLE NR 2 LOW PRESSURE SWITCH ELECTRICAL CONNECTOR WIRE FOUND BROKEN.  WIRE W277B24 FOUND BROKEN AT PIN B OF CONECTOR P1-2189.  NEW PIN FITTED AND TESTED.
